Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Does myocardial infarction cause vomiting?

DOCTOR OF THE MONTH - Mar 2017
Mar 2017
User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 2010
Answered : 1393 Questions
Question
My brother is 68 years old. he was complaining of vomiting, couldn't keep any food down, he has diabetes,type 2, he had a catherization and had a myocardial infarction while this was going on. his widow maker's artery was 99% blocked. a stint was put in. he went home and is still vomiting, can't eat anything, and some diarrhea. he went to the er 2 more times and was hospitalized 2 more times. in all he has been in the hospital 3 times since Nov. 1. he lost 20 lbs. in 3 weeks. he is in congestive heart failure, and was told he had gastroporesis and sent home the second time. still could not eat or keep anything down. was admitted a third time through the ER and they ran gallbladder test, some say tell us it is his gallbladder, some say is not. that it is his heart. we are thinking of transferring him to another hospital. any suggestions?
Mon, 23 Apr 2018 in Hypertension and Heart Disease
 
 
Answered by Dr. Bhanu Partap 1 hour later
Brief Answer:
Take a second opinion

Detailed Answer:
Hello Ma'am

After going through the medical details provided by you I understand your concern for your brother health and I would like to tell you that During myocardial infraction vomiting does happen in some patients but it mostly get settled once the blocked artery is opened.

I think he is having some gastric issues also which needs proper evaluation by a Gastroenterologist. So its advisable that you should take him to another hospital for proper evaluation.

I hope this information will be helpful.

Kind regards
Dr Bhanu partap
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor